No Cover Image

Journal article 537 views

Random matrix eigenvalue problems in structural dynamics / S ADHIKARI; MI FRISWELL; Sondipon Adhikari

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, Volume: 69

Swansea University Author: Sondipon, Adhikari

Published in: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
Published: 2007
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000243512200007&KeyUID=WOS:000243512200007
URI: https://cronfa.swan.ac.uk/Record/cronfa25849
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530477-20,title = Random matrix eigenvalue problems in structural dynamics,journal = INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING,year = 2007,author = ADHIKARI, S and FRISWELL, MI,volume = 69,number = 3,pages = 562-591
College: College of Engineering